A nonparametric approach to model the term structure of interest rates: The case of Chile
Viviana Fernandez
International Review of Financial Analysis, 2001, vol. 10, issue 2, 99-122
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1057-5219(01)00046-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Non-parametric Approach to Model the Term Structure of Interest Rates: The Case of Chile (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:finana:v:10:y:2001:i:2:p:99-122
Access Statistics for this article
International Review of Financial Analysis is currently edited by B.M. Lucey
More articles in International Review of Financial Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().